How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mo Your Own Question
Dr. Mo
Dr. Mo, Board Certified MD
Category: Medical
Satisfied Customers: 367
Experience:  Urgent Care Physician
96392890
Type Your Medical Question Here...
Dr. Mo is online now
A new question is answered every 9 seconds

WHAT CAUSES YOU TO HAVE LIKE A FLASHING STAR LIKE IN YOUR

Customer Question

WHAT CAUSES YOU TO HAVE LIKE A FLASHING STAR LIKE IN YOUR PERIFIAL VISION?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: NO, IT JUST STARTED TODAY. I HAVE VSION CHECK ON A REGULAR BASIS. IT ISN'T CONTINUAL. I CAN'T ASSOCIATE IT WITH A PERTICUAL MOVEMENT. (PLEASE DISREGARD MY SPELLING)
JA: Anything else in your medical history you think the doctor should know?
Customer: NOT REALLY. I AM 72 YEARS OLD, BUT I AM IN VERY GOOD HEALTH, JUST A LITTLE ARTHORITUS/
Submitted: 9 days ago.
Category: Medical
Expert:  Dr. Mo replied 9 days ago.

It started today, do you feel that your vision has changed otherwise? Weaker?

Any headaches?

Customer: replied 9 days ago.
No changes in vision and no new meds
Expert:  Dr. Mo replied 9 days ago.

Perfect.

Generally flashes of lights are due to what we call visual migraines.

They are normal and aren't anything of concern.

However, if they don't resolve within 1-2 days then we recommend an eye exam to be sure nothing else is going on such as a retinal or vitreous detachment.

Customer: replied 9 days ago.
Thank you. I will. No pain or visual problems, didn't want something to be going on that could get worse if not checked out.
Expert:  Dr. Mo replied 9 days ago.

You did the right thing to ask about it.

At this time I'm not worried and suspect it will resolve just fine on its own.

Let me know if anything changes in the next couple of days please.

Customer: replied 9 days ago.
Thank you for your help. Happy thanksgiving.
Expert:  Dr. Mo replied 9 days ago.

Likewise, happy TG.

Related Medical Questions